# SDR ASOA201704113071

- Difficulty date: April 11, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 25,823 hours, 16,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564090001
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER RADIO ALTIMETER ANTENNA BASE CORRODED, BETWEEN FRAMES  65 & 66.  BLENDED IAW ETD2017-145-027855. HFEC PERFORMED ON REPAIRED AREA WITH NO FAULT FOUND.
